# SDR FDEA202010092452

- Difficulty date: October 9, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,903 hours, 18,331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PRIOR TO EACH DEPARTURE EVAC DOOR PRESS DORR LIGHT ON L1 INOPERABLE.  MEL 09OCT20 09:06 LAX U.  RELEASED FOR SERVICE, PER MEL: 25-61-02 CATEGORY: C EXPIRATION: 19OCT20.  MEL 25-61-02: L1 EVAC SLIDE REMOTE PRESS INDICATOR-INOPERABLE, PER MEL 25-61-02.  VERIFY AND RECORD IN THE AML, EVACUATION SLIDE SYSTEM PRESS ADEQAUTE ONCE EACH FLIGHT DAY." C/7245004 FACT 11OCT20 17:45 MEM.  REPOSITIONED PTT BUTTON OPERATIONS CHECKS GOOD.  A/C OK FOR SERVICE.
